# SDR SCNA98080

- Difficulty date: July 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N152SY
- Make and model: Doug DC-10-15
- Aircraft serial: 48289
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 50003064
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW WAS INFORMED AFTER DEPARTURE THAT THE LEFT OUTBOARD (2) MAIN TIRE FAILED.  REMOVED AND REPLACED THE NUMBER ONE, TWO AND SIX MAIN WHEEL ASSEMBLIES IN ACCORDANCE WITH MAINTENANCE MANUAL 324101.  ALSO, REMOVED AND REPLACED THE NUMBER TWO BRAKE ASSEMBLY IN ACCORDANCE WITH 324301.  NO DAMAGE TO THE AIRCRAFT WAS NOTED.
